CaltechAUTHORS
  A Caltech Library Service

Logarithmically complete monotonicity of a matrix-parametrized analogue of the multinomial distribution

Ouimet, Frédéric and Qi, Feng (2022) Logarithmically complete monotonicity of a matrix-parametrized analogue of the multinomial distribution. Mathematical Inequalities and Applications, 25 (3). pp. 703-714. ISSN 1331-4343. doi:10.7153/mia-2022-25-45. https://resolver.caltech.edu/CaltechAUTHORS:20221011-459087000.30

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20221011-459087000.30

Abstract

In the paper, the authors introduce a matrix-parametrized generalization of the multinomial probability mass function that involves a ratio of several multivariate gamma functions. They show the logarithmically complete monotonicity of this generalization and derive several inequalities involving ratios of multivariate gamma functions.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.7153/mia-2022-25-45DOIArticle
https://resolver.caltech.edu/CaltechAUTHORS:20220104-233133058Related ItemarXiv Preprint
ORCID:
AuthorORCID
Ouimet, Frédéric0000-0001-7933-5265
Qi, Feng0000-0001-6239-2968
Additional Information:The authors thank Gérard Letac (Institut de Mathématiques de Toulouse, Université Paul Sabatier, France; gerard.letac@math.univ-toulouse.fr) for providing the third proof of Lemma 2.1. F. Ouimet was supported by postdoctoral fellowships from the NSERC (PDF) and the FRQNT (B3X supplement). Data availability statement. No data were used to support this study. The authors contributed equally to this work. All authors read and approved the final manuscript. The authors declare no conflict of interest.
Funders:
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)UNSPECIFIED
Fonds de recherche du Québec – Nature et technologies (FRQNT)B3X supplement
Issue or Number:3
DOI:10.7153/mia-2022-25-45
Record Number:CaltechAUTHORS:20221011-459087000.30
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20221011-459087000.30
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:117337
Collection:CaltechAUTHORS
Deposited By: Donna Wrublewski
Deposited On:12 Oct 2022 22:49
Last Modified:12 Oct 2022 22:49

Repository Staff Only: item control page